Hi, recently my 12 weeks of HCV treatment with sofusbivar and ribavirin came to an end. I've been told on the phone that my LFTs are normal and that the virus is undetectable. However I still feel ill, in fact I've been feeling worse since the treatment stopped. Horrible heart burn, pain in the upper right quadrant of the abdomen and in a line down the right side of the abdomen which then goes horizontally in line with my belly button.
On top of this I've been feeling really depressed and incredibly anxious.
I don't know if any of this is related to the HCV or the treatment. Is this normal after the treatment stops?
I feel physically and mentally tormented. My GP has put me on a drug called motilium to help speed up digestive transit, I've also been given diazepam to help with the horrible anxiety. It takes the edge off it, but I still feel haunted. I have this unshakeable feeling of dread.
This may sound stupid but I just know that there is something physically wrong with me that doctors haven't diagnosed yet. I did have my gall bladder removed a coupl of months ago.
Has anyone had similar experience. I literally feel physically and mentally tormented and I'm so tired and fed up with it all.
Any advice or similar experience would be appreciated. I guess what I want to know is, is this normal, or should I be looking for a new diagnosis.